Identifying Hedonic Models
James Heckman and
American Economic Review, 2002, vol. 92, issue 2, 304-309
Note: DOI: 10.1257/000282802320189447
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (53) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to AEA members and institutional subscribers.
Working Paper: Identifying hedonic models (2002)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:aea:aecrev:v:92:y:2002:i:2:p:304-309
Ordering information: This journal article can be ordered from
Access Statistics for this article
American Economic Review is currently edited by Esther Duflo
More articles in American Economic Review from American Economic Association Contact information at EDIRC.
Bibliographic data for series maintained by Michael P. Albert ().